# SDR CA090106008

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 160 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2120 · Air Distribution System
- Part: Nozzle
- Part number: 350A72072102
- Condition: Unserviceable
- Location: Air Distribution
- Part time: 370 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD ICED UP IN FLIGHT CAUSING REDUCTION IN PILOTS VISIBILITY DURING FLIGHT AND SUBSEQUENT LANDING. VENTILATION TUBE WAS PINCHED AT A 90 DEGREE ANGLE AND THIS ALLOWED PRESSURE AND HEAT TO BURST SIDE WALL OF VENT TUBE.  DEFROST AIR WAS UNABLE TO FLOW OVER WINDSHIELD.
